Asymptotic super(sub)additivity of the value-at-risk of regularly varying random variables

Jae Hoon Jho, Jiwook Jang

Research output: Contribution to journalArticlepeer-review

Abstract

If risks are extremely heavy-tailed, it is essential to find the lower bound of a given risk measure. In this paper, we examine the asymptotic super(sub)additivity of the value-at-risk measure when losses are regularly varying but not necessarily independent.
Original languageEnglish
Pages (from-to)181-202
Number of pages22
JournalJournal of risk management
Volume22
Issue number1
Publication statusPublished - 2011

Keywords

  • value-at-risk
  • dependence
  • regular variation
  • super additivity
  • sub additivity

Fingerprint

Dive into the research topics of 'Asymptotic super(sub)additivity of the value-at-risk of regularly varying random variables'. Together they form a unique fingerprint.

Cite this